# SDR HKGA201910108005

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 13-16
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

CENTER LONGITUDINAL FLOORBEAM UPPER STILL BETWEEN FRAMES 13-16 HAS AREAS OF CORROSION. REMOVED CORROSION ON CENTER FLOORBEAM UPPER SILL BETWEEN FR 13-16 (IAW EMB120 CPM 51-14-00 REV 10). REMAINING THICKNESS .030 (IAW EMB120 SRM 53-10-10, 53-00-00 REV 58). MATCH DRILLED NEW PART (PER EMB120 SRM 51-40-06 REV 58). INSTALLED NEW CENTER LONGITUDINAL FLOORBEAM UPPER SILL (IAW EMB120 SRM 51-40-02 REV 58).
